# SDR SWAA2022071115131

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE - SUPPORT LOCATED AT BS 303.9 BETWEEN S-13L AND S-14L WL 233 AT FWD GALLEY AREA 2022-305805 / [01] REPLACED ANGLE - SUPPORT LOCATED AT BS 303.9 BETWEEN S-13L AND S-14L WL 233 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;[02] CORRECTED STEP 1 REPLACED ANGLE - SUPPORT LOCATED AT BS 303.9 BETWEEN S-13L AND S-14L WL 233 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9;[03] REPLACED ANGLE - SUPPORT LOCATED AT BS 303.9 BETWEEN S-13L AND S-14L WL 233 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. COMPLETED
